# SDR QMLA2018022618021

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 16,422 hours, 77,616 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Attached Flange
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLETING THE A 2710 1800 HOUR INSPECTION,  THE CABIN OVERHEAD CROSS FRAMES,  BOTH WERE FOUND CRACKED ON THE LEFT SIDE END FLANGE AREA. THE FWD FRAME FOUND CRACKED IN THE LOWER ATTACH FLANGE BEND RADII AND THE AFT FRAME FLANGE FOUND CRACKED AT THE LOWER FLANGE ATTACH RIVET AREA.
